Vol. 9(1) Jan. 2021, No. 30, pp. 334-342.

COMMON FIXED POINT THEOREM FOR PAIR OF MAPPINGS SATISFYING COMMON (E.A)-PROPERTY IN COMPLETE METRIC SPACES WITH APPLICATION
Vol. 9(1) Jan. 2021, No. 30, pp. 334-342
RAKESH TIWARI AND SHASHI THAKUR

 

Abstract

In this paper, we establish a common fixed point theorem for quadruple of mappings satisfying common (E.A)-property in the setup of complete metric spaces. We employ an example to substantiate the utility of our established result. We provide an application of our main result for four finite families of mappings.


Full Text (PDF 90 K)